# SDR SCNA20160212030

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 38,829 hours, 19,925 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Nr 1 Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FLIGHT LEVEL 410 NR 1 BLEED TRIP.  RAN QRH AND THE TRIP RESET SUCCESSFULLY. 30 SECONDS LATER, THE NR 1 BLEED TRIP OFF LIGHT REILLUMINATED.  WE CONTINUED TO RUN THE QRH WITH THE BLEED TRIP OFF LIGHT NOT RESTTING.  30 SECONDS LATER, THE NR 2 BLEED TRIPPED.  WE DID AN EMERGENCY DECENT.  O2 MASKS DEPLOYED.  PERFORMED A BLEED AIR SYS HEALTH OF NR 1 ENGINE IAW AMM 36-11-00-700-801.  THE HIGH STAGE REG FAILED THE REVERSE FLOW DIAPHRAM.  R & R NR 1 HIGH STAGE REG IAW AMM 36-11-07,  R & R THE NR 1 ENGINE 450 AND 390 THERMOSTAT SENSOR IAW 36-11-05.  PERFORMED A BLEED AIR SYS HEALTH CHECK OF NR 2 ENGINE IAW AMM 36-11-00-700-801.  THE PRECOOLER CONTROL VALVE, PC PRESSURE WAS OUT OF RANGE.  R & R THE NR 2 ENGINE PRECOOLER CONTROL VALVE IAW AMM 36-12-02.   R & R OXYGEN GENERATORS.
